# SDR COMA0160887

- Difficulty date: November 13, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 15,092 hours, 14,734 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Condition: Cracked
- Location: Aft Equipment Ba
- Part time: 15,092 hours, 14,734 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM UPPER PLATE AT RBL3 HAS A CRACK GOING FROM THE AFT EDGE INTO A RIVET HOLE.PERFORMED A TEMPORARY MAJOR REPAIR TO CENTER ENGINE SUPPORT BEAM I/A/W CRJ REO 601R-53-61-345 REV B.
